# SDR ASAA2016112218821

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,177 hours, 11,504 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE THE LEFT FMC FAILED BRIEFLY THEN RECOVERED AUTOMATICALLY WITHOUT ANY PILOT INPUT. DURING THE INTERMITTENT FAILURE, THE FOLLOWING INDICATIONS WERE OBSERVED. THE FMC ALERT LIGHT ILLUMINATED, THE MENU PAGE APPEARED ON BOTH CDU'S, VTK APPEARED ON THE LEFT NAVIGATION DISPLAY. GROUNDED - YES. ACCOMPLISHED FLIGHT MANAGEMENT COMPUTER SYS BITE PROCEDURE. NO ACTIVE FAULTS NOTED. PERFORMED BITE ON ADIRS NO CURRENT FAULTS NOTED NO INFLT FAULTS NOTED REF B737-800 FIM 34-61 TASK 801. NO HISTORY IN 30 DAYS BOTH FMC INDICATIONS NORMAL.
